# SDR CA000808013

- Difficulty date: July 26, 2000
- Submitted: January 19, 2001
- Operation: General aviation
- Make and model: Cndair CL6012A12
- Aircraft time: 10,775 hours
- Engine: Ge CF341A
- System (JASC): 4950 · APU Bleed Air System
- Part: Filter
- Condition: Loose
- Location: Bleed Air
- Part time: 270 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) ON JULY 25, 2000 CREW REPORTED UPON SELECTION OF APU BLEED AIR ASSOCIATED INDICATOR. OF LOAD CONTROL VALVE OPENING HAD FAILED.  A/C MAINT ENGINEER OPENED EXTERNAL AIR SOURCE PANEL  ONLY TO FIND APU FAULT INDICATOR PANEL HAD MELTED. FURTHER INVEST. FOUND THAT APUS LOAD CONTROL VALVE FILTER HAD DEPARTED FROM VALVE ASSY & TRAVELLED THROUGH PNEUMATIC PLUMBING EVENTUALLY JAMMING CHECK VALVE LOCATED AT EXTERNAL AIR SOURCE COUPLING. RESULTANT 10TH STAGE AIR LEAKED INTO ACCESS PANEL AREA & HEATED APU FAULT PANEL TO POINT OF MELTING IT. THE FAULT PANEL WAS ISOLATED, PNEUMATIC SYS INSP & A NEW LOAD CONTROL VALVE INSTALLED, DISCREPANCY RECTIFIED.
